MathSciNet Relay Station
MathSciNet bibliographic data
MR1289067 52C10
Aronov, B.; Erdős, P.; Goddard, W.; Kleitman, D. J.; Klugerman, M.; Pach, J.; Schulman, L. J. Crossing families. Combinatorica 14 (1994), no. 2, 127–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement